# SDR AWXA200400874

- Difficulty date: August 11, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 46,970 hours, 20,759 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Damaged
- Location: Seat Row 26
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-01 CHECK MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 LT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT CONNECTOR AT SEAT ROW 26 LT, OPERATIONAL CHECK WAS GOOD.
